I am a patient of Bechet's Syndrome. I was diagnosed with the same some 4 years back. Although not on any continuous medication but when symptoms appear go for tropical steroids and other types of oral steroids for my vaginal and mouth ulcers....fortunately have not had other symptoms related to rheumatology etc....just ulceration.....some 7 months back I went to see a doctor for swollen lymph nodes.....some draining was done which did not yield any result....followed by a biopsy......to confirm lymph node tuberculosis......now I am on treatment and my treatment for months finishes in July.....I was on a holiday where probably a mosquito bit me on the swollen lymph node.....there after there was a swelling......and now I can see a very prominent red lymph on top of my lymph node......pressing the lymph does give an indication of some fluid inside.....I tried to press it.....but it was very painful and seems very very deep seated.......it is also growing in size every day.....and the skin on top is showing signs of continuous regeneration........I ave heard horrid stories of lymph node busting......jut wondering if this is not the same.....also what do I do from here......
I can understand your fears. At times after complete antitubercular therapy, the infection in lymph node dries up. At other times it may become infected with other bacterial infection. Please do not press around. Since the lymph node is painful, there may be some secondary infection. You may either need to take some other antibiotics as well or your lymph node may need to be removed. Please discuss with your doctor as soon as possible. Also, please continue your TB medication as before. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.